# SDR REXA2017051800609

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 26,640 hours, 24,082 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER'S OXYGEN MASK FLOWS CONTINUOUSLY DURING MASK TEST AT PREFLIGHT.  INSTALLED A SERVICEABLE UNIT IAW AMM 35-11-12.
